# SDR DALA2016110208406

- Difficulty date: October 18, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 113,242 hours, 13,991 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED L INBD TE AFT FLAP. ACCOMPLISHED EVALUATION AND INFO SENT TO LIAISON ENGINEERING, RI SENT (ER/A 551999-14 SECTION I) ACCOMPLISHED ON LOG PAGE 2625489 OK FOR SERVICE.
